# SDR USAA061330

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 43,025 hours, 43,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP LEADING EDGE, BETWEEN INBOARD TRACK AND SECOND TRACK NEEDS REPAIR.  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-53-01 REPAIR 4, DEFECT SIZE: 88 X 8.5 INCHES.
